A polynomial approach to the analysis of ...
Document type :
Compte-rendu et recension critique d'ouvrage
Title :
A polynomial approach to the analysis of guided waves in anisotropic cylinders of infinite length
Author(s) :
Elmaimouni, L. [Auteur]
Institut d’Électronique, de Microélectronique et de Nanotechnologie - UMR 8520 [IEMN]
Lefebvre, Jean-Etienne [Auteur]
Zhang, Victor [Auteur]
Gryba, Tadeusz [Auteur]
Institut d’Électronique, de Microélectronique et de Nanotechnologie - UMR 8520 [IEMN]
Lefebvre, Jean-Etienne [Auteur]
Zhang, Victor [Auteur]

Gryba, Tadeusz [Auteur]

Journal title :
Wave Motion
Pages :
177-189
Publisher :
Elsevier
Publication date :
2005
ISSN :
0165-2125
Language :
Anglais
Popular science :
Non
Source :